# SDR IPXA2016090908049

- Difficulty date: August 28, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: AUB7510502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING PYLON ENGINE MOUNT TRUSS FITTING HAS CHAFED.   REPAIRED IAW EA 011-5440-01-A6427 REV. I/R AND EO MD11-5440-61796-A.
